# SDR P5CA9700428

- Difficulty date: March 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Module
- Part number: 392331C
- Condition: Failed
- Location: Anti-Skid Syst
- Stage of operation: LD
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

AUTO BRAKE LIGHT ON IN FLIGHT, AUTO BRAKE WILL NOT ENGAGE.  ON ROLL OUT, 3 TIRES BLOWN.  CONFIRMED AUTO BRAKE FAILED IN OPEN DEFERRED PER MEL 32-23, TESTED ANTI-SKID.  FOUND THAT BRAKES 9, 11, 12, AND 13 FAILED CHECK PER MAINTENANCE MANUAL 32-42-00.  REPLACED MODULE PER 32-42-02.  TIRES 9, 10, 11, 12 AND 13 REPLACED PER 32-45-01.
